Lemsip Max Good Night Cold & Flu Hot Drink - Lemon & Menthol Flavour sachets provide temporary relief of cold and flu symptoms including:
- chest congestion
- blocked or runny nose
- sore throat
- body aches and pains.
It is also non-drowsy.
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults & children over 12 years: 1 sachet before bedtime. Do not use more than 1 sachet per dose. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).
Do not give to children 12 years and under.
Each sachet contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg and Guaifenesin 200mg.
Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.